# SDR SWAA2022041880329

- Difficulty date: March 4, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N947WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36924
- Aircraft time: 38,976 hours, 23,532 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Barrier
- Condition: Cracked
- Location: R/H Mlg W/W
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG WHEEL WELL VAPOR WEB FIBERGLASS PANEL CRACKED WITH TEMPORARY REPAIR AT B.S. 663.75 R.BL. 35'. / [01] MESUREMENT;[02] CLEANED AREA AND STOP DRILL CRACK AT R/H MLG WHEEL WELL VAPOR BARRIER AS PER BOEING 737 SRM 51-70-04-2R-10 REPAIR 10.;[03] PERFORMED DRY PROCESS AT R/H VAPOR BARRIER AT R/H MLG WHEEL WELL VAPOR BARRIER SRM 51-70-04-2R-10. REPAIR 10.BONDER ID#162640 DUE 02-JUN-22.;[04] OK TO REPAIR VAPOR BARRIER;[05] VERIFIED STEPS #1; #2 AND #3.;[06] OK TO ACCOMPLISH REPAIR.;[07] REPAIRED R/H MLG WHEEL WELL VAPOR BARRIER AS PER BOEING 737 SRM 51-70-04-2R-10. REPAIR 10. MATERIAL USED EY3804 A/B PO#1746221 PLUS BMS9-3-120 TYD CL 7 PO#1690463.;[08] PERFORMED TAP TEST ON REPAIR AREA FOUND NO DELAMINATION AS PER BOEING 737 NTM 51-05-01;[09] VERIFIED STEPS #7 AND #8;[10] APPLIED PRIMER AT VAPOR BARRIER AS PER REF B737-700 SOPM 20-41-02;[11] APPLIED TEFLON PAINT AT VAPOR BARRIER IN THE EXTERIOR SURFACE AS PER REF B737-700 AMM 51-21-81-370-802;[12] VERIFIED STEPS #10 AND #11;[13] VERIFIED MEASUREMENTS ON TABLE.;[14] CLEANED RH VAPOR BARRIER FOR REPAIR ;STOP DRILL CRACK; PERFORMED DRY OUT FOUND NO WATER AND REPAIRED DAMAGE AREA WITH A PERMANENT REPAIR AS PER B737SRM 51-70-04-2R-10 PERFORMED TAP TEST ON REPAIRED AREA FOUND NO DELAMINATION AS PER B737 NDT 51-05-01 SECTION 5 ;PRIMED AND TOP COAT AS PER AMM 51-21-81-370-802MATERIALS USED PO# 167389; PO#1690463; PO#1723513; PO#1735348;[15] VERIFIED STEP #13 AND STEP #14
